Some remarks on Eisenstein's criterion
Commun. Korean Math. Soc. 2008 Vol. 23, No. 4, 499-509
Printed December 1, 2008
Sung Sik Woo
Ewha Women's University
Abstract : In [4] we showed that a polynomial over a Noetherian ring is divisible by some other polynomial by looking at the matrix formed by the coefficients of the polynomials which we called the resultant matrix. Using the result, we will find conditions for a polynomial over a commutative ring to be irreducible. This can be viewed as a generalization of the Eisenstein's irreducibility criterion.
Keywords : irreducibile polynomial over a commutative ring
MSC numbers : 13B25, 11R09, 11C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd